# SDR CA030122005

- Difficulty date: December 16, 2002
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,511 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 264600053
- Condition: Reads High
- Location: Oil Pressure
- Part time: 1,095 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT HIGH RPM, THE OIL PRESSURE GAUGE WAS READING PAST THE RED LINE.  ENGINE OIL PRESSURE WAS CHECKED USING EXTERNAL GAUGE FOUND TO BE WITHIN MANUFACTURES LIMITS.  OIL PRESSURE GAUGE WAS REPLACED.  THE OLD GAUGE WAS INSPECTED AND NOTHING COULD BE SEEN CAUSING THE PROBLEM.  OIL PRESSURE LINE WAS CLEANED OUT AND NOTHING WAS FOUND IN IT OTHER THAN OIL.
